# SDR 08FDEA03676

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778736204
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRUB MARKS AT OUTER SKIN C 38.1-38.2, P 43-45 RT DOUBLER REPAIR PERFORMED IAW SRM 53-10-12 FIG.225 , APPROVED BY RAS/EFW/9000088/2008 ISS.A AND EA 6-5314-123093.
